# SDR CALA9701727

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46550
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 45R CORRODED IN CENTER CARGO COMPARTMENT AT FS 1830.  THE CORRODED SECTION WAS REMOVED IAW SRM 51-31-01.  A NEW LONGERON SPLICE WAS FABRICATED AND INSTALLED IAW SRM 51-21-02 AND 51-31-01.
